# SDR 98ZZZX3962

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - LEFT FORWARD PASSENGER DOOR HAS 2 EACH CRACKS IN THE HANDLE BOX AREA.  REPLACED BOTH BOX ANGLES IAW FAX DJR/RJ0318-97 AND BAE SRM.  ANGLES MADE PER PS1.
